Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sore throat for 4 months, painful, GERD or stress?

Hello, had sorethroat more that 4 months and been checked by different specialists: ENT specialist checked with camera and gave GERD as the most possible diagnos. I took medicin for that a couple of weeks and not getting any improvement I was checked by gastroendoscopy. The specialist said that there was no sign in my stomach of having reflux problems and that the medicine should helped inmediately in that case, pain might be caused of stress. The next ENT doctor said that seems to be reflux cause a part of the epiglottis is a bit swallowed and it doesn.t seem to be nothing else. Just now I have a very unconfortable and annoying pain. The differents diaganoses make me feel confuse. Could it be something else? any allergy? (i feel pain after eating nuts for ex.) thank you a lot.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
it can be an allergic reaction so get your allergy testing done and immunotherapy as it is 4 months now
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor